# SDR A6WA201441130

- Difficulty date: February 13, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N431A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 33,180 hours, 32,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EXT POWER LOWER SERVICE PANEL BRACKET IS CRACKED.  REMOVED CRACKED BRACKET, THEN FABRICATED NEW SERVICEABLE BRACKET & INSTALLED IAW CRJ200 SRM 51-24-20, 51-24-21, 51-75-06, 51-25-16 & 51-21-11.
